Posted by Karla (126.96.36.199) on May 22, 2000 at 10:52:22:
In Reply to: new sufferer posted by Jill on May 22, 2000 at 03:58:43:
My neurologist and dr. have both discussed a link for causing headaches and a possible link to prevent.
My last neurologist suggested putting me on birth control pills to try to alter and control my hormone levels since my headaches were always more severe when I menstrated. Meaning those days the pain was always 10+. However, my insurance changed before that idea was tried.
My more current neurologist and my dr. are working together currently to discuss my endometriosis. My dr. wants to put me on either depo-pravara bith control shot or round the clock birth control pills to stop the menses. My neuro said there was no way I was getting the depo shot because if that messed me up and causes headaches as it is known to do it would be several months before that would get out of my system and I would get relief. He was nervous about the pill also and said that could make my headaches worse but said at least if it does I can just quit takining it and get relief much sooner than a shot would alow.
So bottom line I have had 3 drs. tell me they have seen a link. Hope this helps.
Post a Followup